Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    DR P, PLEASE HELP Just started gapapenten, 300 three times a day, am 61
    avatar
    fibrofran17 posted:
    celiac, fibro, have been on 10 celexa 15 years, tramadol only 50 as needed for 3 months. Doc at clinic started me on gababpentin last week and I am getting tremors all over my body , very dizzy, bluyrry vision, shakes, WORLD IS TURNING if i don't sit still, can't get in touch with doc till who knows when HELP, should I stopg gabapentin??? scared to continue, scared to stop? fibrofran
    Reply
     
    avatar
    Anon_10089 responded:
    Hello-

    Sorry for what you're going through. Dr. P is really good about answering but it seems like he answers over the weekend. So you may not get a response for a few days. There must be another doctor or nurse you can talk to. Or maybe call your pharmacist.

    I don't want to give advice since I'm not a medical professional, but if you stopped the gabapentin now, you probably would not have too many stopping side effects, since you haven't been on it very long. But do as much research yourself as you can. Google "stopping gabapentin" or similar searches.

    Hopefully, you'll be able to get in touch with a doctor!
     
    avatar
    Caprice_WebMD_Staff responded:
    As the previous poster mentioned, Dr. P usually responds on the weekends and so you won't get an answer from him in a timely manner, not for your question. And even if he could, he can't give such specific advice about your prescribed medications.

    Please call the clinic, the doctor, even your local pharmacist, to discuss this. They are the best people who can address this issue.

    Let us know how it goes for you, Fran.
    We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell


    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.